# SDR CALA2023070302137

- Difficulty date: July 1, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 75,909 hours, 32,628 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281300251
- Condition: Corroded
- Location: Fr16-20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LH SEAT TRACK Y1292 AT FR16-20 HAS CORROSION. DOT 102 -182. REMOVED AND REPLACED SEAT TRACK Y1292 BTW FR12 AND FR24 I.A.W. S RM 51-72-11-911-001 ATTACHED FORM 44-0008 EMP#: V935833 WORK ACC OMPLISHED AT ST ENGINEERING OF MOBILE AT BFM ON NR#: 58670
